Zur Eulerschen Lösung des isoperimetrischen Problems.

Gertrud Klein

Jahresbericht der Deutschen Mathematiker-Vereinigung (1918)

  • Volume: 26, page 344-348
  • ISSN: 0012-0456; 1869-7135

How to cite


Klein, Gertrud. "Zur Eulerschen Lösung des isoperimetrischen Problems.." Jahresbericht der Deutschen Mathematiker-Vereinigung 26 (1918): 344-348. <http://eudml.org/doc/145526>.

author = {Klein, Gertrud},
journal = {Jahresbericht der Deutschen Mathematiker-Vereinigung},
pages = {344-348},
title = {Zur Eulerschen Lösung des isoperimetrischen Problems.},
url = {http://eudml.org/doc/145526},
volume = {26},
year = {1918},

AU - Klein, Gertrud
TI - Zur Eulerschen Lösung des isoperimetrischen Problems.
JO - Jahresbericht der Deutschen Mathematiker-Vereinigung
PY - 1918
VL - 26
SP - 344
EP - 348
UR - http://eudml.org/doc/145526
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.